# SDR AALA202109149706

- Difficulty date: September 12, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 67,959 hours, 30,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND ON PS CHECK ABOUT 30 EMERGENCY LIGHT SIGNS BULBS NOT WORKING. REMOVED AND REPLACED 30 BULBS FOR EMERGENCY LIGHT SIGNS OPERATIONS TEST GOOD PER AMM 33-50-00.
